# SDR 08FDEA01088

- Difficulty date: March 20, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N53993
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, LOWER FLANGE OF INTERCOSTAL AT STA 1402, RBL 2.90 IS CORRODED.  REMOVED CORROSION, L=3.9", W= .75", D= .012", ORIGINAL MATERIAL THICKNESS WAS .040".  INTERCOSTAL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04, FIG 101, DETAIL II LIMITS.  REMOVED INTERCOSTAL IAW SRM 51-40-02.  FABRICATED REPLACEMENT INTERCOSTAL ON TRAVELER NR T8/72622 HEAT TREATED TO T6 IAW SRM 51-10-02.  INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 51-40-02.  TREATED AND PRIMED AREA IAW SRM 51-20-01.  TOP COATED AREA IAW AMM 51-21-00-7.
